# SDR NACA2023092700004

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,751 hours, 20,052 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE IDG OIL FILTER DPI POPOUT. INSPECTED IDG, REMOVED AND REPLACED IDG SCAVENGE FILTER AS PER AMM 24-11-02 AND REPLACED OIL AND IDG SCRATCH DECAL
